# SDR 01FDEA00198

- Difficulty date: March 14, 2001
- Submitted: March 15, 2001
- Operation: Air carrier
- Aircraft: N451FE
- Make and model: Airbus A310-222
- Aircraft serial: 303
- Aircraft time: 49,702 hours, 15,048 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL WITH MAX POWER SET, NR 2 REVERSER UNLOCK LIGHT CAME ON WITH ECAM WARN.  AC RELEASED PER MEL 78-1.
